# SDR 95ZZZX5974

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9195E
- Make and model: Piper PA34-220
- Aircraft serial: 3433170
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701127
- Condition: Worn
- Location: Ws 70.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD AILERON CABLES ARE BEING WORN BY THE PULLEY AT WS 70.5.  THE PULLEY AT THE STATION CARRIES NO LOAD FROM THE CABLE TENSION.  IT APPEARS THAT IN-FLIGHT VIBRATION IS CUTTING THE CABLE IN HALF.  NO PULLEYS HAVE BEEN FOUND FROZEN OR DAMAGED.  OPERATOR HAS FLEET OF 5 AND PROBLEM IS APPARENT IN ALL.
